# SDR 00FDEA00077

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65196721
- Condition: Bent
- Location: Bs 1030 - 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRC-805 (FUSELAGE 194) FOUND STABILIZER STRAP BS 1030-1130, STR 27R TO BE BENT AND HAS DOUBLE HOLES.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-30-2, 53-10-1.
